| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia as well as customer¿s blood glucose monitor stopped working.Customer stated that when they first checked blood glucose it was 534 mg/dl and then it eventually stopped working.Customer stated that they has been wearing the sensor the whole time, but did not been able to use it.Customer declined troubleshooting and advice high blood glucose.The devices will not be returned for analysis.